diabetestalk.net

What Is The Antidote For Insulin Overdose?

Share on facebook

Lantus Overdose

Tweet Save It is possible to overdose on Lantus (insulin glargine). However, the specific effects of an overdose will vary, depending on how much of the medication was taken, dietary or exercise changes, and whether Lantus was taken with any other substances. Some of the symptoms of an overdose include signs of low blood sugar, such as blurry vision, extreme hunger, and shakiness. Treatment will involve supportive care. Is It Possible to Take Too Much Lantus? As with any medication, it is possible to take too much Lantus. The specific effects of an overdose may vary, depending on a number of factors, including the Lantus dosage, dietary or exercise changes, and whether Lantus was taken with any other medications or substances. As with all insulins, an overdose with Lantus can cause life-threatening complications. Symptoms of an Overdose With Lantus A Lantus overdose can cause low blood sugar levels (hypoglycemia). Some of the early symptoms of low blood sugar can include: Extreme hunger Dizziness Shakiness Sweating Cold sweats Blurry vision. More severe symptoms can include: Changes in behavior, such as irritability Loss of coordination Difficulty speaking Confusion Loss of conscio Continue reading >>

Share on facebook

Popular Questions

  1. loveofrn

    we do not assignment for students without them trying to use google or their textbook to find the answers.

  2. loveofrn

    do you mean magnesium sulfate?

  3. ButterflyRN90, ASN, LPN

    Quote from cwebb
    Can anyone please tell me where I can find out about Insulin antidotes and where & why my professor's answer is D10 & D50? Also the antidote for heparin sodium, and the antidote for Morphine Sulfate (Ms Contin)? To find the answer, figure out what D10 and D50 are. Also, you must know what insulin is and does. Once you find that out,you'll be able to answer.

  4. -> Continue reading
read more close

Related Articles

Popular Articles

More in diabetes